# SDR SWIA202157376

- Difficulty date: March 14, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-485 Lbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT TRACK AT LBL9 BETWEEN APPROX FS379.00 AND FS485.00.   (C-CHECK RO 4/3/2021)    REMOVED AND INSTALLED NEW FLOOR SEAT TRACK ON LBL 9.0 BETWEEN APPROX FS379.00-FS485.00 SEAT TRACK FOUND TO BE OUT OF ALLOWABLE LIMITS AFTER CORROSION REMOVAL IAW CRJ700 AMM 53-00-49-400-801-A17
